MAUDE Adverse Event Report: OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS

OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Model Number PKG-90-OVR-300020
Medical Device Problem Codes Material Fragmentation (1261); Naturally Worn (2988)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On october 14, 2025, overture was notified of a revision surgery involving the removal of tibial 20mm and femoral oblong 22.5x40mm implants, initially implanted on (b)(6) 2024.The revision was performed to convert the overture system to a total knee replacement after the patient reported knee pain.The surgeon stated that the implants were well fixed, but there were poly fragments in the knee.The tibial polyethylene articulation surface was worn and pitted.The femoral component appeared unremarkable.

Brand Name
OVERTURETI KNEE RESURFACING SYSTEM
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
OVERTURE ORTHOPAEDICS
5 peters canyon rd. suite 160
irvine CA 92606
Manufacturer (Section G)
OVERTURE ORTHOPAEDICS
5 peters canyon road suite 160
irvine 92606
Manufacturer Contact
kira quintana
5 peters canyon road, suite 160
irvine, CA 92606
9495569695
MDR Report Key23555600
Report Number3027737826-2025-00003
Device Sequence Number21244146
Product Code HSX
UDI-Device Identifier00810129550207
UDI-Public(01)00810129550207(17)280831(10)LSP0027(11)230831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPKG-90-OVR-300020
Device Lot NumberLSP0027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown